# SDR CA990817001

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 265X8013
- Condition: Delaminating
- Location: Mlg
- Component: Bfgoodrich, 314354
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, NR 4 MAIN WHEEL TIRE WAS FOUND DELAMINATING THROUGH APPROXIMATELY 75 PERCENT OF THE INBOARD CIRCUMFERENCE OF THE TIRE TREAD AREA.  TIRE WAS A THOMPSON RECAP.
